# SDR WTAA970059

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120216
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAT - REPORTED SMOKE SMELL IN CABIN.  SMOKE ODOR DISSIPATED AFTER CREW SHUT DOWN A/C SYSTEM.  MAINTENANCE PERFORMED EXTENDED OPERATIONS CHECK OF RIGHT PACK AND GASPER FAN SYSTEM.  NO SMOKE OR DEFECTS NOTED.  SYSTEM OPERATED NORMALLY.  AIRCRAFT RETURNED TO SERVICE.  (X)
